# SDR CA131018002

- Difficulty date: October 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,418 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2397 · Communications System Wiring
- Part: Switch
- Part number: P7500091
- Condition: Stuck
- Location: Comms
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT THROUGH APPROXIMATELY 12,000 FEET, CAPTAIN NOTICED A LOSS OF VOLUME IN HIS HEADSET.  PILOTS CHECKED CONNECTIONS, VOLUME SETTINGS FOUND NOTHING. CREW WAS ABLE TO HEAR ATC, THEY WERE REPORTING TO ALL ACFT THAT SOMEONE HAD A STUCK MIC, FURTHER INVESTIGATION PROVED TO BE US.  CREW THEN SQUAWKED 7600 AND PROCEEDED TO FOLLOW COM FAILURE PROCEDURES.  ACFT LANDED WITHOUT INCIDENT, PROBLEM WAS INVESTIGATED BY MAINTENANCE AND FOUND TO BE THE CAPTAINS PUSH TO TALK SWITCH. SWITCH WAS REPLACED AND SYSTEM TESTED SERVICEABLE.
